教師資料查詢 | 類別: 期刊論文 | 教師: 陳順益 CHEN SHUN-YI (瀏覽個人網頁)

標題:A nearly optimal confidence interval for the largest normal mean
學年87
學期2
出版(發表)日期1999/02/01
作品名稱A nearly optimal confidence interval for the largest normal mean
作品名稱(其他語言)
著者Chen, Hubert J.; 陳順益; Chen, Shun-yi
單位淡江大學數學學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Communications in Statistics: Simulation and Computation 28(1), pp.131-146
摘要A single-stage sampling procedure is proposed for obtaining a nearly optimal confidence interval on the largest (or smallest) mean of k independent normal populations when the common variances are unknown. Numerical methods to obtain the percentage points are thoroughly explained. Tables of these percentage points are given.
關鍵字Normal distribution;t distribution;expected length;percentage points
語言英文(美國)
ISSN0361-0918
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!